BibTeX record: journals/dm/AbelB98

download as .bib file

@article{DBLP:journals/dm/AbelB98,
  author    = {R. Julian R. Abel and
               Frank E. Bennett},
  title     = {The existence of perfect Mendelsohn designs with block size 7.},
  journal   = {Discrete Mathematics},
  year      = {1998},
  volume    = {190},
  number    = {1-3},
  pages     = {1--14},
  url       = {http://dx.doi.org/10.1016/S0012-365X(98)00030-2},
  doi       = {10.1016/S0012-365X(98)00030-2},
  timestamp = {Wed, 03 Sep 2014 05:05:44 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dm/AbelB98},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}